# SDR DALA2017073105880

- Difficulty date: July 29, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 61,084 hours, 26,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT HATCH EMERGENCY LIGHT LENS MISSING.   INSTALLED EMERGENCY LIGHT LENS AT RT OVERWING EXIT.
